Lowest Price Guaranteed

$5.95 Flat Rate Shipping

800-875-0448
ADVIL Junior Strength Advil Chewables Grape 24 tabs

ADVIL Junior Strength Advil Chewables

Grape 24 tabs

Retail Price: $7.20

Usually: $4.59

Now: $3.49
AllStarHealth Guarantee

Junior Strength Advil Chewables Description from ADVIL
Ibuprofen Tablets, 100mg Fever Reducer/ Pain Reliever (NSAID)

Ingredients:
Active ingredients: Ibuprofen 100mg (NSAID), Fever reducer/ Pain reliever

Inactive ingredients: aspartame, cellacefate, colloidal silicon dioxide, D&C red no. 30 aluminum lake, FD&C blue no. 2 aluminum lake, gelatin, magnesium stearate, mannitol, microcrystalline cellulose, natural and artificial flavors, sodium starch glycolate.

Manufacturer's Directions
Do not give more than directed
find right dose. If possible, use weight to dose; otherwise use age.
repeat dose every 6-8 hours, if needed
do not use more than 4 times day
Dosing:
Under 48 lb, under 6 yr, ask a doctor
48-59 lb, 6-8 yr, 2 tablets
60-71 lb, 9-10 yr, 2 1/2 tablets
72-95 lb, 11 yr, 3 tablets

Manufacturer's Disclaimer
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:
hives
facial swelling
asthma (wheezing)
shock
skin reddening
rash
blisters
if an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child
has had stomach ulcers or bleeding problems
takes a blood thinning (anticoagulant) or steroid drug
takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
takes more or for a longer time than directed
sore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor.



Be The First To Review This Product